# SDR RAIA2018100410001

- Difficulty date: October 1, 2018
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N21144
- Make and model: Emb EMB-145XR
- Aircraft serial: 145741
- Aircraft time: 40,211 hours, 24,453 cycles
- System (JASC): 3242 · Brake
- Part: Brake Assy
- Part number: 217072
- Part serial: B0019
- Condition: Leaking
- Location: Mlg
- Part time: 1,054 hours, 955 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

BRAKES ON LEFT SIDE FULLY RELEASING WHILE HOLDING PRESSURE.  R2 NR 1 BRAKE AND BLED LT BRAKES. PERFORMED TAXI CHECK AND FOUND NO FAULTS. OPS CHECK GOOD. MORE INFORMATION PROVIDED WHEN AVAILABLE.
